F. AMOUNAS, and EL HASSAN EL KINANI, and H. SADKI, (2014) A Novel Approach of Amazigh Text Steganography based Elliptic Curve. International Journal of Information and Network Security, vol 3, No 2, pp. 83-91, 2014.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Algèbre & Applications
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:19
URI: http://eprints.umi.ac.ma/id/eprint/852

Actions (login required)

View Item View Item